# SDR 08FDEA04428

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 20,482 hours, 10,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 6272484
- Part serial: 093C10046
- Condition: Failed
- Location: Pneumatic System
- Part time: 18,066 hours, 9,534 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSING FL 240, BOTH PACKS FAULTED, C/W ECAM PROCEDURE.  PACK WOULD NOT RESET, DESCENDED TO 10,000 FOR REMAINDER OF FLIGHT.  PASSING 14,000 ON WAY BACK DOWN PACK FAULTS MAGICALLY WENT AWAY AND CABIN BEGIN TO STABILIZE   PERFORMED SUCCESSFUL BITE TEST OF NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS, REF TSM 21-30-00.  PERFORMED SUCCESSFUL BITE TEST OF NR 2 PNEU SYS CONT, REF TSM 36-00-00.  NR 1 PNEU SYS CONT FAILED  SEVERAL LEGS- "CONTROLLER".  REMOVED AND REPLACED NR 1 SYS PNEU CONT REF AMM 36-11-19-4.  PERFORMED SUCCESSFUL CABIN PRESSURE CONTROL AND  MONITORING ADJ/TEST, REF AMM 21-31-00-5.
